MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 5MM X 10MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM COMPLIANT 5MM X 10MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SRC05100
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device balloon was ruptured during the procedure.There was no clinical consequence to the patient as a result of this event.
 
Additional Manufacturer Narrative
Expiration date - added.Manufacturing date - added.Device evaluated by mfg ¿ updated to yes.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Analysis revealed that the balloon catheter was unable to be flushed as it was occluded with solidified contrast media.Following the functional test, leaks were observed from the balloon.It is probable that the device was damaged during the clinical procedure contributing to the reported event.An assignable cause of procedural factor will be assigned to this investigation, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the device directions for use (dfu) but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
TRANSFORM COMPLIANT 5MM X 10MM
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7571824
Report Number3008881809-2018-00254
Device Sequence Number2063291
Product Code MJN
UDI-Device Identifier07613327004687
UDI-Public07613327004687
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberM003SRC05100
Device Lot Number19939096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNCHRO GUIDEWIRE (STRYKER)